# SDR SWAA2025031704931

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8935Q
- Make and model: Boeing 737-8
- Aircraft serial: 68457
- Aircraft time: 524 hours, 272 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE ACOUSTIC SHROUD WAS FOUND TO HAVE CRACK AT 9 OCLOCK POSTION MEASURING APPROX. .750 FORWARD TO AFT. #2 ENGINE ACOUSTIC SHROUD WAS FOUND TO HAVE CRACK AT 9 OCLOCK POSTION MEASURING APPROX. .750 FORWARD TO AFT. <[01] COMPLIED WITH EA 25-172-00642.
